# SDR WRLA98093

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AGA7738505
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LOWER VERTICAL STABILIZER FIRE SEAL PANEL WAS FOUND CHAFED AND WORN THOUGH THE OUTER EDGE.  MAINTENANCE PERSONNEL REPAIRED VIA WELDING PER DOUGLAS PROCESS SPECIFICATION.  (X)
